# SDR HALA2022060100108

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 33,400 hours, 5,282 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  MULTIPLE COMPLAINTS FROM PAX + FLIGHT ATTENDANTS OF DIRTY SOX SMELL IN CABIN //  REMOVED + REPLACED APU PER AMM 49-11-400. OPS CHECK/ LEAK CHECK GOOD. APU, AUXILIARY  OFF 43-4910-9-0010 S/N 01634 ON 43-4910-9-0010 S/N 01668
